MAUDE Adverse Event Report: OASIS MEDIKAL ÜRÜNLER KIMYA TURIZM SAN. VE TIC. A. GENTLECATH HYDROPHILIC; HYDROPHILIC CATH MALE CH14X16 INCH

OASIS MEDIKAL ÜRÜNLER KIMYA TURIZM SAN. VE TIC. A. GENTLECATH HYDROPHILIC; HYDROPHILIC CATH MALE CH14X16 INCH
Model Number 508995
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not available to be returned.Without the benefit of examination and testing, oasis medikal is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
A 64 year old male patient, using the subject catheter about a year, 4 x a day due to enlarged bladder/ bladder atony without concerns using this product.At the end of (b)(6) 2023 for second time he noticed his catheters had a defect which he believes caused him a uti while using them.Patient claiming, in (b)(6) 2023 he noticed when he would activate the sterile water "big chunks" of the white coating (the hydrophilic coating)" floating around in the sleeve.He also saw that parts of the catheter were "more clear" than normal as well, like the coating was coming off in pieces after activation.He used the catheter and had no pain at all while using it but then shortly after that he got a uti and he thinks this defect is why.He had irritation, burning frequency urgency bladder cramping and had to go to md and did get urine testing and uti diagnosed.He did have an antibiotic prescribed which helped this symptom.He described the issue of the catheter to his md and his md told him not to use any with the concern.Prior to this he had used this catheter and never saw this occur after activation.

Brand Name
GENTLECATH HYDROPHILIC
Common Device Name
HYDROPHILIC CATH MALE CH14X16 INCH
Manufacturer (Section D)
OASIS MEDIKAL ÜRÜNLER KIMYA TURIZM SAN. VE TIC. A.
fatih mah. 3105
cad. no:8 06980
kazan/ankara,
SW 
Manufacturer (Section G)
OASIS MEDIKAL ÜRÜNLER KIMYA TURIZM SAN. VE TIC. A.
fatih mah. 3105.
cad. no:8 06980
kazan/ankara
TU  
Manufacturer Contact
emad ramzi
aminogatan 1
p.o. box 14
mölndal SE-43-121
SW   SE-43121
MDR Report Key18380127
Report Number3006553489-2023-00002
Device Sequence Number18094187
Product Code EZD
UDI-Device Identifier00768455142637
UDI-Public00768455142637
Combination Product (Y/N)N
PMA/510(K) Number
K062444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/01/2025
Device Model Number508995
Device Catalogue Number508995
Device Lot Number632347
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Initial Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age64 YR
Patient SexMale
Patient RaceWhite